# SDR ABXA951045

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45987
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Box
- Part number: 0080004002
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM TPA, RED GEAR UNSAFE LIGHT REMAINED ON.  NO LIGHT WAS ON IN ANY GEAR/DOOR POSITION.  RECYCLED GEAR AND PERFORMED ABNORMALS IAW DC-8 OPS MANUAL.  NO HELP.  REPLACED MAIN LANDING GEAR DOOR PROXIMITY BOX AND CLEANED UPLATCH ASSEMBLIES ON BOTH GEAR DOORS.  PERFORMED RETRACTION CHECK IAW MAB DC8-32-6.  OPS CHECKED GOOD ON THE GROUND.
